# SDR REXA2014040400042

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT LOWER WINGS SKINS AT AFT EDGES OF PANEL 193AB FRETTING CORROSION & CHAFFING.  RT SIDE 0.025" DEEP.  LT SIDE 0.015" DEEP.  REPAIRED IAW REO 601R-57-21-880.
